# SDR 98ZZZX446

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98437
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- Engine: Cont GTSIO520D
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gasket
- Part number: AN90028
- Condition: Failed
- Location: Oil Screen
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT NOTICED OIL ON RT COWLING.  ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AN900-28 GASKET AT OIL SCREEN COVER ADAPTER LEAKING.  GASKET WAS REPLACED AND ENGINE TEST RAN OK.
